# SDR SIMA20140720004

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 36,353 hours, 33,218 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Unknown
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 WINDSHIELD HEAT FAILED IN FLIGHT.  REMAINED AFTER AOM VOL 1 PROCEDURE COMPLETED.   PERFORMED OPS CHECK OF WINDSHIELD HEATING SYS IAW AMM 30-42-00.  OPS CHECKED GOOD.
